Like us on Facebook!

My study on the cause of tourette's syndrome.

0
12
I believe from personal experience that the cause of tourette's syndrome is very closely related to thedistribution of dopamine. While on drugs that affect dopamine, a user with tourettes syndrome's symptomswill be much more noticeable and active. Having mild tourettes syndrome and taking amphetamines has actually made the symptoms of tourettes go from mildly controllable to "It just happens". The euphoricaffect coming from the consumption of central nervous system stimulants actually seems to slow downthe mind of a user with ADD and ADHD, however the affects do not last long, after the euphoric andcalm like state is gone we seem to atually speed up. 
We do not know exactly what is behind tourette's syndrome, but from my experience with it I believeit has to do a lot with a possible dopamine defficiency. Also under the influence of dextroamphetaminethe user will actually lose self awareness and it will seem that there tourettes syndrome does not bother them.
I would like to point out the information I have gathered was from study and personal experience, I have tourette's syndrome.
volcomisnewshit Uploaded 10/01/2011
  • 491
  • 9
  • 0
  • Flag

COMMENTS

Top 5
Popular on 09/15/2010
awesome collection of funny videogames videos pictures galleries and gifs